Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nonlinear free boundary problems with singular source terms
KTH, Superseded Departments, Mathematics.
2004 (English)In: Monatshefte für Mathematik (Print), ISSN 0026-9255, E-ISSN 1436-5081, Vol. 142, no 1-2, 7-16 p.Article in journal (Refereed) Published
Abstract [en]

We prove the existence of solutions to nonlinear free boundary problem with singularities at given points.

Place, publisher, year, edition, pages
2004. Vol. 142, no 1-2, 7-16 p.
Keyword [en]
free boundary problem, quasilinear elliptic operator, electromagnetic flux, p-laplace operator, Dirac sources
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-43755DOI: 10.1007/s00605-004-0244-5ISI: 000221784400003Scopus ID: 2-s2.0-3042580690OAI: oai:DiVA.org:kth-43755DiVA: diva2:450244
Note
QC 20111020Available from: 2011-10-20 Created: 2011-10-18 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karakhanyan, Aram
By organisation
Mathematics
In the same journal
Monatshefte für Mathematik (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf